[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 5, Issue 1 (5-2014) ::
IJOR 2014, 5(1): 15-28 Back to browse issues page
On Sequential Optimality Conditions without Constraint Qualifications for Nonlinear Programming with Nonsmooth Convex Objective Functions
S. Ahmadi , N. Movahedian
Department of Mathematics, University of Isfahan, Isfahan, Iran , s-ahmady@sci.ui.ac.ir
Abstract:   (12471 Views)
Sequential optimality conditions provide adequate theoretical tools to justify stopping criteria for nonlinear programming solvers. Here, nonsmooth approximate gradient projection and complementary approximate Karush-Kuhn-Tucker conditions are presented. These sequential optimality conditions are satisfied by local minimizers of optimization problems independently of the fulfillment of constraint qualifications. It is proved that nonsmooth complementary approximate Karush-Kuhn-Tucker conditions are stronger than nonsmooth approximate gradient projection conditions. Sufficiency for differentiable generalized convex programming is established.
Keywords: Optimization problems, Necessary optimality conditions, Constraint qualification, Necessary optimality conditions, Nonsmooth analysis
Full-Text [PDF 828 kb]   (7063 Downloads)    
Type of Study: Original | Subject: Other
Received: 2013/08/25 | Accepted: 2014/09/19 | Published: 2015/09/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print



Volume 5, Issue 1 (5-2014) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4237